EconPapers    
Economics at your fingertips  
 

Systematic treatment of fluctuations in a nonlinear oscillator

R.F. Rodríguez and N.G. Van Kampen

Physica A: Statistical Mechanics and its Applications, 1976, vol. 85, issue 2, 347-362

Abstract: A systematic expansion method is developed to account for the effect of fluctuations on the motion of a damped Duffing oscillator. The expansion parameter α is the magnitude of the fluctuations. To first order in α we calculate all the correlation functions and the corresponding spectral densities. The relation of this expansion to an approximation method proposed by Nordholm and Zwanzig is also discussed.

Date: 1976
References: View complete reference list from CitEc
Citations: View citations in EconPapers (55)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437176900546
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:85:y:1976:i:2:p:347-362

DOI: 10.1016/0378-4371(76)90054-6

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:85:y:1976:i:2:p:347-362